# SDR REXA2022110302391

- Difficulty date: October 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 69053611126
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 26L BETWEEN FS 1015.00-1031.00	REPAIRED STGR 26L IAW MHIRJ REO 690-53-61-1126 REV. --, DATED 2022-10-24.
